# SDR SWIA971979

- Difficulty date: September 16, 2000
- Submitted: September 18, 2000
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Aircraft time: 21,730 hours, 26,850 cycles
- Engine: Pwa PW118B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT CRUISE ALTITUDE OF 24,000 FEET CABIN BEGAN TO DEPRESSURIZE AT 2000 + FT/MIN.  EXECUTED EMERGENCY DESCENT TO LOWER ALTITUDE AND THEN FOLLOWED QRH PROCDURE.  AT LOWER ALTITUDE CABIN BEGAN TO REPRESSURIZE.  COMPLIED WITH CABIN PRESSURIZATION LEAK DOWN CHECK IAW MM  21-30-00.  VISUAL CHECK OF ALL DOOR SEALS FOR DAMAGE AND CONDITION.  ALL CHECKS GOOD IN MANUAL MODE.
